MathSciNet Relay Station
MathSciNet bibliographic data
MR1151779 (92k:65071) 65F15 (42C10 65M60 65M70)
Weideman, J. A. C. The eigenvalues of Hermite and rational spectral differentiation matrices. Numer. Math. 61 (1992), no. 3, 409–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement